# SDR CALA9801450

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND APPROXIMATELY A 2 CRACK IN RT WING NR 8 FLAP TRACK INBOARD TRAILING EDGE ATTACH ANGLE.  A NEW ATTACH ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, 51-30-2, AND MM 51-20-11.
